# SDR DXTA2016122206347

- Difficulty date: December 22, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 5,364 hours, 4,402 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING LANDING GEAR DURING APPROACH, LOW BRAKE PRESSURE AND ANTI-SKID INOPERATIVE REMAINED ILLUMINATED. FOLLOWED ABNORMAL CHECKLIST.  INITIALLY BRAKING WORKED NORMALLY AND FAILED AFTER APPROXIMATELY 2,500 DOWN RUNWAY.  EMERGENCY BRAKING WAS USED AND STOPPED ON RUNWAY. NO INDICATION OF HYDRAULIC LEAK ON BRAKE ASSEMBLY AND RESERVOIR FILLED TO NORMAL LEVEL.  TROUBLESHOT ANTI-SKID BRAKE SYSTEM. FOUND GROUND WIRE TO HAVE COLD SOLDIER JOINT CAUSING POOR GROUND CONNECTION. CLEANED AND SOLDIERED THE CONNECTION. SERVICED THE EMERGENCY PNEUMATIC BOTTLE. BLED THE ANTI-SKID BRAKE SYSTEM.  LEAK AND OPS CHECKED GOOD. TAXIED AIRCRAFT BRAKES ARE FIRM AND RESPONSIVE. ALL WORK DONE IAW MM 32-42-00, 12-12-02, 12-13-01, AND WDM 20-21-03.
